| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

ISSN 1312-885X (print)       ISSN 1314-7552 (online)


A. A. Dahalan, J. Sulaiman, M. S. Muthuvalu
      Performance of HSAGE method with Seikkala derivative for 2-D fuzzy Poisson equation
      Applied Mathematical Sciences, Vol. 8, 2014, no. 18, 885-899
      http://dx.doi.org/10.12988/ams.2014.311665

Copyright © 2014 A. A. Dahalan, J. Sulaiman and M. S. Muthuvalu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Cited by (5):

A. A. Dahalan, M. S. Muthuvalu and J. Sulaiman, QSAGE iterative method applied to fuzzy parabolic equation, Progress in Applied Mathematics in Science and Engineering Proceedings, Vol. 1705, AIP Publishing, 2016 [CrossRef]

Eman A. Hussian and Mazin H. Suhhiem, Numerical Solution of Fuzzy Partial Differential Equations by Using Modified Fuzzy Neural Networks, British Journal of Mathematics and Computer Science, 12 (2016), no. 2, 1-20 [CrossRef]

A. A. Dahalan and J. Sulaiman, Approximate Solution for 2 Dimensional Fuzzy Parabolic Equations in QSAGE Iterative Method, International Journal of Mathematical Analysis, 9 (2015), no. 35, 1733-1746 [CrossRef]

A. A. Dahalan and J. Sulaiman, Implementation of TAGE Method Using Seikkala Derivatives Applied to Two-Point Fuzzy Boundary Value Problems, International Journal of Differential Equations, 2015 (2015), 1-7 [CrossRef]

A. A. Dahalan, M. S. Muthuvalu and J. Sulaiman, Half-sweep successive over relaxation iterative method to solve two-point fuzzy boundary value problems, The 22nd National Symposium on Mathematical Sciences (SKSM22), Strengthening Research and Collaboration of Mathematical Sciences in Malaysia, Vol. 1682, AIP Publishing, 2015 [CrossRef]


Journals | Books | Indexing and abstracting | Author guidelines | Open access